Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The local Kronecker-Weber theorem

Author: Jonathan Lubin
Journal: Trans. Amer. Math. Soc. 267 (1981), 133-138
MSC: Primary 12B10
MathSciNet review: 621978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The extension of a local field generated by adjoining the torsion points on a suitable formal group is essentially the maximal abelian extension of the field. This fact is proven by appealing to the functorial properties of the Herbrand transition function of higher ramification theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12B10

Retrieve articles in all journals with MSC: 12B10

Additional Information

PII: S 0002-9947(1981)0621978-X
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia